# SDR DALA2025081306051

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 96,169 hours, 12,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR ARMING LEVER HARD TO OPERATE 1L DOOR.   REMOVED FOD FROM GIRT BARS & CYCLED DOOR SEVERAL TIMES. OPS CHK GOOD PER A330 AMM 52-12.
